MathSciNet Relay Station
MathSciNet bibliographic data
MR2514632 93E15 (60J27 60J75 93C30 93D20)
Zhu, C.; Yin, G.; Song, Q. S. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009), no. 2, 201–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement